African Diaspora Journal of Mathematics

Quasi-uniform Spaces and $\mathcal{U}$-startpoint

Yaé Ulrich Gaba

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this note, we extend the idea of startpoint to a quasi-uniform space. We present two main results, first for single-valued maps and second for multi-valued maps.

Article information

Afr. Diaspora J. Math. (N.S.), Volume 21, Number 1 (2018), 53-56.

First available in Project Euclid: 11 April 2018

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47H09: Contraction-type mappings, nonexpansive mappings, A-proper mappings, etc. 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]

quasi-uniform spaces $\mathcal{U}$-startpoint


Gaba, Yaé Ulrich. Quasi-uniform Spaces and $\mathcal{U}$-startpoint. Afr. Diaspora J. Math. (N.S.) 21 (2018), no. 1, 53--56.

Export citation